MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534676T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of a 6f 100 cm 3drc infiniti diagnostic catheter fractured while a.035-inch wire was being introduced through the catheter.The catheter did not become entrapped, and there was no device separation.A second 3drc infiniti catheter was used to complete the angiography procedure, and a contralateral approach was not used.There was no reported patient injury.There was no damage in the catheter packaging.The product was stored on the shelf in the cath.Lab and opened in sterile field.The device was prepped per the instructions for use (ifu).There was no kink in the distal of the catheter was remarked.The device damage was not noticed once the catheter was opened from the packaging.No force was applied because the catheter did not introduce through the sheath.At the target site, the vessel was non-calcified, mildly tortuous, non-bifurcating, and the stenosis percentage and presence of an acute angle were not available.At the access site, the vessel was neither calcified nor tortuous, and details on stenosis percentage, acute angle, and bifurcation were not available.The device was neither pulled from the packaging by the hub nor torqued/steered by the hub.No difficulties were encountered with insertion, advancement, withdrawal, or removal from sterile packaging.The patient was not hospitalized nor was hospitalization extended due to the event.Procedural cd information is not available.The device will not be returned.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the tip of a 6f 100 cm 3drc infiniti diagnostic catheter fractured while a.035-inch wire was being introduced through the catheter.The catheter did not become entrapped, and there was no device separation.A second 3drc infiniti catheter was used to complete the angiography procedure, and a contralateral approach was not used.There was no reported patient injury.There was no damage to the catheter packaging.The product was stored on the shelf in the cath.Lab and opened in sterile field.The device was prepped per the instructions for use (ifu).There was no kink in the distal of the catheter was remarked.The damage was not noticed once the catheter was opened from the packaging.No force was applied because the catheter did not introduce through the sheath.At the target site, the vessel was non-calcified, mildly tortuous, non-bifurcating, and the stenosis percentage and presence of an acute angle were not available.At the access site, the vessel was neither calcified nor tortuous, and details on stenosis percentage, acute angle, and bifurcation were not available.The device was neither pulled from the packaging by the hub nor torqued/steered by the hub.No difficulties were encountered with insertion, advancement, withdrawal, or removal from sterile packaging.The patient was not hospitalized nor was hospitalization extended due to the event.Procedural cd information is not available.The product was not returned for analysis.A product history record (phr) review of lot 18367079 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ cracked¿ and ¿catheter (body/shaft) ¿ impeded¿ could not be substantiated because the device was not returned and images were not reported.The exact cause of the event cannot be found however, handling factors cannot be excluded because the was not removed from the packaging by the hub as advised in the instructions for use.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23335438
Report Number9616099-2025-01688
Device Sequence Number13404859
Product Code DQO
UDI-Device Identifier10705032014489
UDI-Public(01)10705032014489(17)270831(10)18367079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534676T
Device Lot Number18367079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight90 KG